# SDR ASAA2014102609508

- Difficulty date: October 26, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 21,986 hours, 6,598 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT ON MCDU MENU PAGE AFTER POWER TRANSFER.   ACFT GROUNDED. ACCOMPLISHED QRH FOR SATCOM LOCKUP ON GROUND,  SYSTEM RETURNED TO NORMAL AFTER 60 SECONDS.
